MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE ORAL 10ML CLEAR; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE ORAL 10ML CLEAR; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305219
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe oral 10ml clear contained foreign matter.Verbatim: complaint via phone.Pir attached.Case description: a customer reported the presence of an oily substance in the plunger area, specifically at the tip of the syringe.This issue has been observed in approximately 300 units, affecting both the 5ml and 10ml oral syringes.The customer expressed uncertainty about whether this condition is normal or expected.Product: 10 ml bd clear oral syringe | 5 ml bd clear oral syringe ref#: 205219 10ml | 305218 5ml lot#: 6022380 | 5094919.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD SYRINGE ORAL 10ML CLEAR
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25356436
Report Number1213809-2026-00286
Device Sequence Number9966794
Product Code KYW
UDI-Device Identifier30382903052197
UDI-Public(01)30382903052197(11)260122(17)301231(10)6022380
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305219
Device Lot Number6022380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown